# SDR CALA0500176

- Difficulty date: May 29, 2005
- Submitted: May 31, 2005
- Operation: Air carrier
- Aircraft: N66051
- Make and model: Boeing 767424ER
- Aircraft serial: 29446
- Aircraft time: 20,005 hours, 3,170 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Switch
- Part number: D72403001
- Condition: Inoperative
- Location: Mlg Lever
- Part time: 20,005 hours, 3,170 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHEN MLG WAS SELECTED TO DOWN ON APPROACH TO FCO CREW REPORTED THAT ALL WAS QUIET & NOTHING HAPPENED. ALT GEAR EXTENSION USED & CREW GOT EICAS MSG GEAR DISAGREE AND NO GREEN NLG LIGHT. ALT GEAR EXTENSION USED AGAIN DURING A GO AROUND AND 3 GREEN MLG LIGHTS WERE ILLUMINATED.  A/C LANDED W/O PROBLEM.  GEAR SWUNG 3 TIMES & ALL OPS CHECKED GOOD.  GEAR AREA INSPECTED INCLUDING GEAR, DOORS, ALL THE STOPS, AND CONTROL MECHANISMS & NO FAULTS WERE FOUND.  GEAR FULLY LUBRICATED & MLG LEVER CONTROL MODULE (SWITCH) R & R IAW MM 32-31-01 AS A PRECAUTIONARY MEASURE.  MLG CONTROL SYS, ALT EXTEND SYS, & POSITION INDICATION WARNING SYS TESTED IAW MM 32-31-00, 32-35-00, AND 32-61-00 AND ALL TESTS PASSED WITH NO DEFECTS NOTED.
